# SDR AU010361

- Difficulty date: April 17, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591475
- Condition: Faulty
- Location: Pax Door
- Part time: 41,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ENTRY DOOR ESCAPE SLIDE FAILED TO INFLATE DUE TO DAMAGE TO THE ASPIRATOR FLAPPER VALVE SUPPORT BRIDGE. INVESTIGATION FOUND THE BRIDGE TO BE LOOSE AND TWISTED PREVENTING THE FLAPPER VALVE HALVES FROM SEATING.
